# SDR SWIA201335732

- Difficulty date: December 23, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120
- Aircraft serial: 120329
- Aircraft time: 35,728 hours, 49,988 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG WOULD NOT COME UP UNTIL DOWN LOCK RELEASE SWITCH WAS PRESSED.  THE GEAR EXTENDED NORMALLY FOR LANDING. FLT 5335 REPLACED THE NLG PROXIMITY SENSOR & PERFORMED NUMEROUS GEAR SWINGS, LANDING GEAR SYSTEM OPERATES NORMALLY.  OPERATIONS CHECKED, PN ZS-00417-02.
